# SDR CA991229066

- Difficulty date: December 17, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 6,935 hours
- Engine: Allsn 250C20J
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Part number: LB9130121
- Condition: Cracked
- Location: Engine Mount
- Part time: 6,932 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HOUR INSPECTION, RT ENGINE MOUNT WAS FOUND LOOSE. UPON DISASSEMBLY, THE BUSHING WAS FOUND TO BE SEPARATED (RUBBER BONDS WERE SEPARATED). BUSHING ID & OD WERE WORN BEYOND LIMITS. RT ENGINE MOUNT LEGS WERE ALSO FOUND TO HAVE THE BUSHING MOUNTING BORES WORN BEYOND LIMITS.
